Change search
ReferencesLink to record
Permanent link

Direct link
An optimization approach to two-dimensional time domain electromagnetic inverse problems
KTH, Superseded Departments, Electromagnetic Theory.ORCID iD: 0000-0002-3401-1125
2000 (English)In: Radio Science, ISSN 0048-6604, E-ISSN 1944-799X, Vol. 35, no 2, 525-536 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2000. Vol. 35, no 2, 525-536 p.
Keyword [en]
complex permittivity reconstruction, equations, field
URN: urn:nbn:se:kth:diva-19650ISI: 000086156000022OAI: diva2:338342
QC 20100525Available from: 2010-08-10 Created: 2010-08-10 Last updated: 2013-11-19Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
He, Sailing
By organisation
Electromagnetic Theory
In the same journal
Radio Science

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 25 hits
ReferencesLink to record
Permanent link

Direct link